Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On Synthroid, switched to Armour, again to Synthroid, depression, mood swings and the tingly, crawly feeling. Side effect?

I was on Synthroid for years and not always feeling great. I switched to Armour and was good on it for several years until they changed the compound. I went back on Synthroid and felt fine at first, but am now having depression, mood swings and the tingly, crawly feeling on my face is back. I think it was gone when I was not on Synthroid. Is this a common side effect?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

* Depression and mood swings
- are features seen in hypothyroidism; maybe your Synthroid dose in inadequate. Get your Thyroid hormonal assay repeated, which will show if you need increase in dose of Synthroid.

- can be a separate entity. Regular anti-depressants and anxiolytics will relieve you of depression and abnormal sensations.

* I suggest that you consult your treating doctor who knows what course of action is best for you.

Dr. Rakesh Karanwal
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor